# SDR AUS20040383

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Screw
- Part number: LW19339
- Condition: Cracked
- Location: Engine
- Part time: 4,597 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) EXHAUST VALVE ROCKER ADJUSTMENT SCREW CRACKED ALLOWING LOCKNUT TO LOOSEN AND ADJUST VALVE CLEARANCE.
